# SDR AT0000503

- Difficulty date: November 9, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND FLOOR PANEL CORRODED AT BS 220 RBL 50.  INSTALLED FLOOR PANEL REPAIR IAW DC9 SRM 53-05.
